# SDR CA141212002

- Difficulty date: December 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,718 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: DL1028M601
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, THE RUDDER TRIM FAILED AND MOVED UNCOMMANDED TO THE FULL LEFT POSITION, THERE WAS ASSOCIATED RUDDER MOVEMENT. MAINTENANCE REPLACED THE RUDDER TRIM ACTUATOR AND TESTED THE SYSTEM SERVICEABLE.
